Pacific Journal of Mathematics

Remark on mappings not raising dimension of curves.

J. Krasinkiewicz

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 479-481.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910981

Mathematical Reviews number (MathSciNet)
MR0394606

Zentralblatt MATH identifier
0304.54036

Subjects
Primary: 54F50: Spaces of dimension $\leq 1$; curves, dendrites [See also 26A03]

Citation

Krasinkiewicz, J. Remark on mappings not raising dimension of curves. Pacific J. Math. 55 (1974), no. 2, 479--481. https://projecteuclid.org/euclid.pjm/1102910981


Export citation

References

  • [1] M. K. Fort, Jr., Images of plane continua, Amer. J. Math., 81 (1959), 541-546.
  • [2] W. Hurewicz and H. Wallman, Dimension Theory, Princeton, 1948.
  • [3] J. Jobe, Dendrites, dimension, and the inverse arc function, Pacific J. Math., 45 (1973), 245-256.
  • [4] J. Krasinkiewicz, Curves which are continuous images of tree-like continuaare movable, Fund. Math., (to appear).
  • [5] K. Kuratowski, Topology, vol. 2, Warsaw-New York, 1968.
  • [6] A. Lelek, On the topology of curves II, Fund. Math., 70 (1971), 131-138.
  • [7] S. Mazurkiewicz, Sur existence des continusindecomposbles, Fund. Math., 25 (1935), 327-328.